MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC SWAN-GANZ; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES LLC SWAN-GANZ; CATHETER, FLOW DIRECTED
Model Number 131F7
Health Effect - Clinical Code Complete Heart Block (2627)
Date of Event 07/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of hypertension and shortness of breath due to aortic stenosis.When having a heart cath, the balloon would not inflate.Patient went into heart block and a temporary pacer was inserted during the procedure.Balloon would not inflate on an edwards swan catheter.This caused the patient to go in to heart block and temporary pacer inserted.Doctor consulted and then had a permanent pacemaker placed a day later.

Brand Name
SWAN-GANZ
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key10424822
Report Number10424822
Device Sequence Number3025867
Product Code DYG
UDI-Device Identifier00690103000405
UDI-Public(01)00690103000405(17)220401(11)200401(10)63080005
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/12/2020
Report Date (Section F) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number131F7
Device Catalogue Number131F7P
Device Lot Number63080005
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/19/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight64
Date Report Sent to FDA08/12/2020